# SDR AALA201610109012

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347821120500
- Condition: Corroded
- Location: Frames 75-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SUPPORT BETWEEN FRAMES 75 TO 80 AT -Y450.  REPLACED THE FLOOR SUPPORT IAW SRM 51-00-15 AND SRM 51-42-11.
